Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Obstetrics

Question: Pain


 abcd098 - Wed Aug 24, 2005 1:55 am

Ok so my girlfriend has had been having mild to bad pain in her lower abdomen & cramps. She says that this pain is leading to her feeling nauseaus - she hasn't thrown up though. This has been going on for about the last 8 weeks. It began about 2 weeks before 2 periods ago. She had a painful period, began to feel a little bit better, and then was miserable for a month. Her last period came and it wasn't as painful as the one before. She seemed as if she was feeling better again. And now she feels miserable. She is on the pill(i think yasmin or w/e it is called). We have had sex, but always with a condom. And I'm pretty sure that both periods were normal(they are always very light for her b/c of the pill). She is worried about going to the doctor and finding out bad news. Also, I am pretty sure endometriosis runs in her family. And her breasts have been slightly tender here and there - the main problem is the pain in her lower abdomen/cramp area. Any ideas on what could be wrong with her?
 buggs24 - Sat Sep 10, 2005 3:01 pm

My only advice for you is that she really needs to go to the Dr. Any pain that lasts over a week (not to mention 8!) needs to be taken seriously. I know it is always scary to go find out bad news, but it sounds like the pain is no fun and hopefully the Dr. can help! Good luck

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us